# SDR GTIA2020022093031

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 27,149 hours, 12,500 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT INTO FLL IN VMC ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED DECONTAIMATION OF THE ECS IAW AMM 21-00-00-615-001-A NO SIGN OF OIL OR DIRTY SOCKS A/C OK FOR SERVICE THIS CLEARS DMI # 2542907-1 PLACARD REMOVED MOC NOTIFIED DMI LOG UPDATED
